| Catalog Number |
RBY4C0406 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2019-00253; 3005168196-2019-00254.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils and a ruby coil detachment handle (handle).During the procedure, the physician advanced a ruby coil through tortuous anatomy into the target vessel using a non-penumbra microcatheter and used a handle to detach it; however, the ruby coil failed to detach.Therefore, the physician manually detached ruby coil.It was reported that the same issue occurred with the next ruby coil and; therefore, the physician manually detached it.The procedure was completed using three additional ruby coils and the same handle.There was no report of an adverse effect to the patient.